# SDR COMA0460542

- Difficulty date: September 19, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 17,053 hours, 16,400 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 4622
- Part serial: 483
- Condition: Faulty
- Location: Nlg
- Part time: 20,975 hours, 19,290 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9472 AFTER TAKEOFF FROM ATL RECEIVED A LANDING GEAR DISAGREE CAUTION.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  REPLACED THE NOSE LANDING GEAR SELECTOR VALVE.
